# SDR ASAA2018071425398

- Difficulty date: July 14, 2018
- Submitted: July 17, 2018
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 25,305 hours, 7,332 cycles
- System (JASC): 2310 · HF Communications System
- Part: Warning System
- Condition: False Indication
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

BOTH HF 1 AND 2 RADIOS DISPLAY "INOP". GROUNDED - YES. ACCOMPLISHED RADIO TUNING PANEL INOP FAULT FIM 23-12-41-800-802. INOP DISPLAY GONE. HF'S NR 1 AND NR 2 OPS NML.
